# SDR C77A20150805004

- Difficulty date: August 5, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 154 hours, 69 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 17039227401
- Condition: Dislodged
- Location: Flap Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP & SLAT FAIL ON RETRACTION.  REMOVED RT NR 3 FLAP TRACK FAIRING IAW 57-58-25 AMM.  FOUND UPPER & LOWER TRUNNION MOUNT BEARINGS DISLODGED WITH THE UPPER MIGRATED COMPLETELY OUT.  LEFT NR 3 TRUNNION MOUNT, LOWER, IS ALSO DISPLACED.  THIS WORK ORDER REMAINS OPEN.  R & R NR 3 RT & LT GIMBAL ASSEMBLIES IAW AMM 57-57-37 & TRUNNION ATTACHMENTS IAW AMM 27-51-01.  OVER TRAVEL STOP TO BALL NUT MEASUREMENT OUT OF LIMITS.  MECHANICAL RIG REQUIRED, THIS ITEM REMAINS OPEN.  PERFORMED MECHANICAL RIGGING ON RT NR 3 FLAP TRACK IAW AMM 27-50-00.  ACFT OK FOR SERVICE.
